# SDR DHL9880322C

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L/W INBOARD FLAP EXTERIOR SKIN DAMAGED BELOW NR 1 ICE SHIELD.  REMOVED DAMAGED SKIN.  INSTALLED NEW SKIN PER SRM 57-7-1, 12.5 BY 26.5, N/R 360.
